# SDR AALA201707119018

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 18,371 hours, 7,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CEILING EMERGENCY EXIT SIGN IN THE CENTER AISLE AT THE OVERWNG EXITS HAS A MISSING LENS COVER.  INSTALLED LENS COVER.  OPERATIONAL CHECK GOOD.
